ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О приближении случайных интегральных средних интегрируемых функций интегральными средними частных сумм их рядов Фурье

Талалян, Н. А. (1993) О приближении случайных интегральных средних интегрируемых функций интегральными средними частных сумм их рядов Фурье. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (1). pp. 28-43. ISSN 00002-3043

[img]
Preview
PDF
Download (4Mb) | Preview
    Item Type: Article
    Additional Information: On approximation of random integral means by integral means of partial sums of Fourier series.
    Uncontrolled Keywords: Talalian N. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 09 Oct 2012 15:05
    Last Modified: 09 Oct 2012 15:05
    URI: http://mathematics.asj-oa.am/id/eprint/643

    Actions (login required)

    View Item